Robitussin Mucus Cough With Congestion Relief 100ml

Robitussin Mucus Cough With Congestion Relief 100ml

Robitussin Mucus Cough With Congestion Relief 100ml

£2.75 Save: £1.10 RRP: £3.85

  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Robitussin
Code: 0150953
Weight: 110g


Robitussin Chesty Cough with Congestion is a medicine that contains the active ingredients guaifenesin and pseudoephedrine hydrochloride.

Every 5ml of liquid contains 100mg of guaifenesin and 30mg of pseudoephedrine hydrochloride.

Guaifenesin belongs to a group of medicines called cough expectorants and works by changing an unproductive cough to a cough that is more productive and less frequent. Pseudoephedrine hydrochloride belongs to a group of medicines called nasal decongestants and works by providing symptomatic relief of the common cold.



Adults, the elderly and children over 12 years: 

Take 10ml up to four times daily, as required.

Children under 12 years: 

Do not use.

Do not exceed the stated dose. 

Not more than four doses should be taken in any 24 hours.

Stop using this medicine and ask a healthcare professional if you have had a cough for more than 7 days or if you have any other symptoms which might be related to your cough, for example fever, rash, persistent headache, shortness of breath, weight loss or chest pain.




Do not take this medicine if:

  • you are allergic (hypersensitive) to guaifenesin or pseudoephedrine hydrochloride or any of the other ingredients in this medicine.
  • you are suffering from heart disease, an overactive thyroid gland, increased pressure in your eyes (glaucoma), diabetes, an enlarged prostate gland or have difficulty passing urine.
  • you are taking a monoamine oxidase inhibitor (MAOI) medicine for depressive illness, such as Moclobemide, or have done so in the last 14 days. 

Take special care and talk to your doctor or pharmacist before taking this medicine if you have had a cough for a long time, or if you have asthma or are suffering from an asthma attack.

Talk to your doctor or pharmacist before taking this medicine if:

  • You are taking digoxin.
  • You are taking medicines to reduce blood pressure.
  • You are taking another decongestant product (e.g. sympathomimetics such as phenylepherine or an amphetamine-like psychostimulant such as dextroamphetamine).
  • You are taking a medicine to control the symptoms of asthma (e.g. an inhaled beta-agonist such as Salbutamol).
  • You are taking a medicine for depression (e.g. a tricyclic anti-depressant such as amitriptyline).

Talk to your doctor before taking this medicine if you are pregnant or breast-feeding.

Robitussin will have no or negligible influence on your ability to drive.

This product contains amaranth (E123), which may cause allergic reactions.

If you have been told that you have an intolerance to some sugars, contact your doctor before taking this medicine as it contains Sorbitol and Maltitol.

This medicinal product contains 2.7 % v/v alcohol (ethanol) (214 mg per dose). This is equivalent to approximately 2 ml wine per dose which can be harmful for those suffering from alcoholism and should be taken into account if you are pregnant or breast-feeding or have liver disease or epilepsy.

If you take too much of this medicine, consult your doctor or hospital immediately. Take any remaining medicine with you to show the doctor.

If you forget to take your medicine take a dose when you need to, provided the last dose was taken at least 4 hours ago. 

Do not take a double dose to make up for the one you have missed.

Like all medicines, your medicine can cause side effects, although not everybody gets them. Side effects with guaifenesin or pseudoephedrine are rare. However, susceptible individuals may experience unwanted side effects.

If you experience any of the following serious effects then STOP taking this medicine immediately and contact your doctor or pharmacist:

  • Allergic reactions. Symptoms could include itchy skin or rashes, difficulty breathing, faster heart rate, swelling of the face or throat.
  • A feeling your heart is beating too fast or palpitations.

If any of the side effects below get serious or you experience any other side effects, stop taking this medicine immediately and consult your doctor:

  • Feeling sick (nausea) or being sick (vomiting).
  • Dizziness, headache, feeling restless or overactive.
  • Feeling anxious, irritable or nervous.
  • If you cannot sleep, or suffer from hallucinations.
  • Skin rashes or hives.
  • An increased blood pressure.
  • Difficulty passing urine.

Do not use this medicine after the expiry date shown on the end of the carton.

Do not store above 25°C.

Keep out of the sight and reach of children.


Each 5ml contains 100mg of the active substance guaifenesin and 30mg of the active substance pseudoephedrine hydrochloride.

Robitussin Chesty Cough also contains: Glycerol, Carmellose Sodium, Disodium Edetate, Sodium Benzoate (E211), Sodium Cyclamate, Amaranth (E123), Ethanol (96%), Levomenthol, Maltitol (E965), Sorbitol Solution 70%, Natural Cherry Flavouring, Citric Acid Anhydrous, Caramel (E150), Acesulfame Potassium and Purified Water.